# SDR HEEA088950

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Part number: 222375060119
- Part serial: 97053
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR VOLT REGULATOR IS INOPERATIVE.
